# SDR FDEA202306041205

- Difficulty date: June 4, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 93,236 hours, 19,777 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FUSELAGE SKIN AT #1 PACK EXHAUST DOOR UPPER AFT CORNER HAS A .200 IN. CRACK   PROPAGATING OUT OF FASTENER HOLE. (MARKED) INSTALLED FILLER, DOUBLER, AND TRIPLER REF MD11 SRM 53-20-15-2R REPAIR 3.      MAJOR REPAIR
